# SDR ASAA0945422

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Web
- Part number: 654743236
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BELOW RUDDER PCU PUNCTURED.  REMOVED REPAIRED AND RE-INSTALLED PAN ASSY.
